MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US HP MBT CEM KEEL PUNCH SZ 2-3; KNEE INSTRUMENT : TIBIAL KEEL PUNCH/BULLET

DEPUY ORTHOPAEDICS INC US HP MBT CEM KEEL PUNCH SZ 2-3; KNEE INSTRUMENT : TIBIAL KEEL PUNCH/BULLET
Catalog Number 950502011
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that several instrument broke or were not working properly.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned device revealed wear due to normal use and servicing.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HP MBT CEM KEEL PUNCH SZ 2-3
Common Device Name
KNEE INSTRUMENT : TIBIAL KEEL PUNCH/BULLET
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7710767
Report Number1818910-2018-65002
Device Sequence Number16341037
Product Code LRY
UDI-Device Identifier10603295227311
UDI-Public10603295227311
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950502011
Device Lot NumberNB35016
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2018
Initial Date Received by Manufacturer 06/28/2018
Supplement Date Received by Manufacturer07/10/2018
08/09/2018
Initial Report FDA Received Date07/23/2018
Supplement Report FDA Received Date08/09/2018
08/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1